Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Red bumps with pus on the lower leg spreading to thigh and navel, painful to touch. What is the cause and remedy?

I recently had two small red bumps appear on my lower leg that i thought were some type of mosquito bite or some small bug then the next day one appeared on my thigh and then navel...They are small slightly painful to the touch and has a very small puss bump on each...curious to what this could be and how to treat it until i can get to my doctor?
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  217
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response

It seems that you may be having lichen urticatus.

It is also known as papular urticaria...caused by hypersensitive reaction to insect bites.

There there may be secondary bacterial infection.

You take antibiotics with anti inflammatory drugs.

Take antihistaminics like levocetirizine.

Apply antibiotic cream initially. After cleaning of infection, apply combined cream of steroid and antibiotic.

Avoid soap, you ma take dettol bath.

Try to be away from insects.

You may consult dermatologist.

I hope you got my answer.


Dr. Ilyas Payel MD
Answered: Sun, 20 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor